# SDR CA190423001

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 14,198 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pinion
- Part number: P684A610100
- Condition: Corroded
- Location: Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING C-02 CHK, PITTING CORROSION WAS FOUND ON SLAT #7 I/B PINION GEAR ROLLER ASSEMBLY. THE NOTED PITTING IS COMMON TO ALL THE GEAR TEETH AND THE ENTIRE CIRCUMFERENCE OF THE DISCREPANT PINON GEAR OUTER RACES. THE CURRENT PITTING DEPTH EXCEEDS THE 0.010  MAX PITTING DEPTH LIMIT AS PER REF/A/STEP C.(B)2)D). (TC# 20190423001)
